Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On hypercomplex number systems. I


Author: Henry Taber
Journal: Trans. Amer. Math. Soc. 5 (1904), 509-548
MSC: Primary 16B99
DOI: https://doi.org/10.1090/S0002-9947-1904-1500689-4
MathSciNet review: 1500689
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16B99

Retrieve articles in all journals with MSC: 16B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500689-4
Article copyright: © Copyright 1904 American Mathematical Society